# SDR SIMA20190422006

- Difficulty date: April 22, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569100602
- Part serial: 820
- Condition: Excess Play
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCA ATTACH FITTING, ALL HAT BUSHINGS HAVE PLAY. C/A-REMOVED AND REPLACED RIGHT AILERON PCA ATTACH FITTING IAW EO EM-27MR-112.
